# SDR COMA0560357

- Difficulty date: June 16, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N797CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 15,403 hours, 12,917 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL2913
- Condition: Leaking
- Location: Spoilers
- Part time: 15,403 hours, 12,917 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED HYDRAULIC NR 2 LOW PRESSURE CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY AND DIVERTED TO IAD.  ACFT LANDED WITHOUT INCIDENT.  REPLACED LEAKING FLIGHT SPOILER PCU.
